Results 1 to 6 of 6

Thread: Rosacea?

  1. #1
    Junior Member
    Join Date
    Nov 2008
    Posts
    5

    Default Rosacea? PLEASE HELP

    Hi, i am a 15 year old boy and i have had severe acne for about a year and a half. i went to my doctor who decided to put me on tretinoin, which made my face very very red, all of the time. I was then put on Tazorac instead, which made my face equally red. the redness only appeared where i put the medicine. i didnt put and medicine on my nose, so my nose isnt red. it looks like there is a line on my jaw where the redness stops.
    I have now been off of any topical medication for about 2 weeks , and the redness went down alot the first couple of days, but i have had no other improvements in redness.
    i was wondering if this is rosacea, or i just have sensitive skin.
    Last edited by wildcat23; 19th November 2008 at 11:58 PM.

  2. #2
    Moderator phlika29's Avatar
    Join Date
    Apr 2006
    Location
    Dorset, UK
    Posts
    8,371

    Default

    Hi and welcome

    Could you describe the redness a little more? Where about is it? is the redness always the same? do you flush? does it itch?

    Best wishes

    Sarah

  3. #3
    Junior Member
    Join Date
    Nov 2008
    Posts
    5

    Default

    when i wake up in the morning, the redness is not there, but by the end of the day my entire face is basically bright red. My face always feels really hot, and so do my ears. it is not ichy. When i am embarrased, my face seems to get more red, but even if i am not, it still is very red by the end of the day. There is basically a line on my jaw where the redness stops, and my nose isnt red, but other than that, my face is pretty much solid red.

  4. #4
    Junior Member
    Join Date
    Nov 2008
    Posts
    5

    Default

    I also forgot to mention that i have been on accutane for about 1 week.

  5. #5
    Senior Member Lauren 007's Avatar
    Join Date
    Feb 2008
    Location
    Phoenix, AZ
    Posts
    448

    Default

    My Rosacea is like that - the redness drains from my face when I'm relaxing/sleeping, but creeps back sometimes when I'm up during the day. I guess things are calmer when my breathing is calmer. I wish there was something that could keep me breathing slowly all day. =P

    Accutane can drastically worsen or even cause Rosacea in some cases. I got Rosacea and acne at the same time earlier this year, and I finally went on Accutane the beginning of August. At first, my 40mg daily dosage had no negative effect on my Rosacea, but when I upped my weekend dose to 80mg, my Rosacea worsened drastically. I now only take 40mg 2x a week and am still clear, but my Rosacea is a lot calmer - almost back to normal.

    I would definitely suggest taking a low dose, longer course of Accutane. I'd talk to your derm first for a formal diagnosis, but if it is Rosacea, a high dose course could definitely worsen your symptoms.

    All the best,
    Lauren

  6. #6
    Junior Member
    Join Date
    Nov 2008
    Posts
    5

    Default

    ok, ill talk to my derm about that.
    thank you for the help.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •